# SDR ASAA0842911

- Difficulty date: May 2, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 65C2584151
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER RIGHT SIDE DELAMINATED.  REMOVED DAMAGED PLIES, CUT AND INSTALLED REPAIR PLIES IAW B737 400 SRM 51 70 17 REPAIR 2.
